MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT HAVAB-M; IGM ANTI-HAV

ABBOTT GERMANY ARCHITECT HAVAB-M; IGM ANTI-HAV
Catalog Number 06L21-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported (b)(6) architect havab-m results on one patient.The results provided for the patient diagnosed with waldenstrom's macroglobulinemia: (b)(6).There was no additional patient information provided.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The customer observed erratic results for a patient diagnosed with waldenstrom's macroglobulinemia.A review of tickets determined that there were no additional complaints for lot 78085li00 and no trends were identified for the complaint issue.Historical performance of architect havab-m lot 78085li00 was evaluated using world wide data from abbott link.The overall median result across all lot numbers in the field during the reviewed timeframe is 0.18 s/co.The median patient result for lot 78085li00 is 0.17 s/co and indicates that the lot is performing in line with all other reagent lots.Manufacturing documentation for lot 78085li00 was reviewed and no contributing factors to the complaint could be identified.A review of labeling concluded that the issue is sufficiently addressed.Patients suffering from waldenstrom's macroglobulinemia show increased levels of monoclonal immunugobulins (usually igm) in the serum.Waldenstrom's macroglobulinemia belongs to the group of non-hodgkin's lymphomas and the architect havab-m reagent package insert states that specimens from individuals with non-hodgkin's lymphoma may cross-react with this assay.Based on the investigation no product deficiency was identified for architect havab-m, lot 78085li00.

Brand Name
ARCHITECT HAVAB-M
Common Device Name
IGM ANTI-HAV
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7150850
Report Number3002809144-2017-00170
Device Sequence Number1173903
Product Code LOL
UDI-Device Identifier00380740011093
UDI-Public00380740011093
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number06L21-25
Device Lot Number78085LI00
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LIST # 03M74-02,; ARCHITECT I2000SR ANALYZER, LIST # 03M74-02,; SERIAL # (B)(4).; SERIAL # (B)(4).